What would you do with this complexing problem?
2 months ago I went on some medication to ease my stress,it has made me retain water and gain like 10 pnds,it also has raised my blood pressure,to the point now I have to go on more pills for it.If I take more pills it will raise my blood sugar and possibly make me have diabetes but this is only a slight concern it may not,there's not enough research to back that up.I'm thinking I could get it.I want to stay on the meds anyways because I like how they make me feel I'm just afaid of going on more blood pressure pills because they make me feel inhuman.It will be only 5 mg. but I don't want to be on more of it if I can help it.I've thought about splitting my dose instead of taking 4mg. at night which helps me sleep this might lower my blood pressure so I don't have to take more pills.So I would have to give up my sleep if I did that..I don't sleep good,need help,kind answers please.
at 11:22 PM on Dec. 10, 2009
Have you thought about herbal remedies for your sleeping issue?
at 11:27 PM on Dec. 10, 2009
Retaining water and high blood pressure can go hand in hand. It is very complicating to explain . It does sound like you need to switch the medications.
at 11:47 PM on Dec. 10, 2009
Agreed with above poster. You need to talk to your doc about finding something that doesn't have such negative side effects for you. That's not right.
at 1:05 AM on Dec. 11, 2009
sounds like your "stress relieving" meds are stressin you out!!! find another way to deal with it if you can...i know its easier said than done.i am always stressed but dont like the after math of xanex etc. can you have more sex? I know this souds stupid but meditation is wonderful if you can really get into it! valarian root is a natural form of valium that works well for lots of women. if you can spare a few extra $$ on yur self...massages are a terrific way to let off some steam and relax...sometimes i take 2 hot baths a night to destress. anything to stay away from smoking or drinking which always worked in the past but are unacceptable these days. I hope you find some peace
at 1:58 AM on Dec. 11, 2009
Join CafeMom now
to contribute your answer and become part of our community. It's free and takes just a minute.